Alert archive / Texas / Freeze Warnings in 2005

Freeze Warning 4, NWS Austin/San Antonio, TX

November 15, 200510 counties in Texas

NWS Austin/San Antonio, TX issued this freeze warning at Nov 15, 2005, 4:40 PM CST for 10 counties in Texas. It took effect at Nov 16, 2005, 12:00 AM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 15, 2005, 4:40 PM CST (22:40 UTC)
In effect from
Nov 16, 2005, 12:00 AM CST
Expired
Nov 16, 2005, 4:21 AM CST
In force
4 hr
Issued by
NWS Austin/San Antonio, TX

Counties Bandera County, TX, Blanco County, TX, Burnet County, TX, Edwards County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Llano County, TX, Real County, TX, Val Verde County, TX

The radar

The Austin/San Antonio radar (KEWX), 131 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 10.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1369 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1131 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEWX 152240
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
440 PM CST TUE NOV 15 2005

...WIND ADVISORY THIS AFTERNOON AND EVENING FOR THE EASTERN TWO
THIRDS OF SOUTH CENTRAL TEXAS...
...FREEZE WARNING IN EFFECT LATE TONIGHT FOR THE HILL COUNTRY...

.A STRONG COLD FRONT WILL USHER MUCH COLDER AIR INTO SOUTH
CENTRAL TEXAS THIS AFTERNOON AND EVENING. A STRONG PRESSURE
GRADIENT WILL RESULT IN NORTH TO NORTHWEST WINDS OF 20 TO
30 MPH...WITH GUSTS TO 40 MPH. THE GUSTINESS SHOULD CEASE AND THE
SUSTAINED SPEEDS DROP TO 15 TO 25 MPH BY LATE EVENING.
TEMPERATURES WILL DROP TO FREEZING AS WINDS CONTINUE TO DECREASE.

TXZ171-172-186>190-160300-
/O.NEW.KEWX.FZ.W.0004.051116T0600Z-051116T1300Z/
/O.CON.KEWX.WI.Y.0002.000000T0000Z-051116T0300Z/
LLANO-BURNET-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
INCLUDING THE CITIES OF...LLANO...BURNET...KERRVILLE...BANDERA...
FREDERICKSBURG...BOERNE...BLANCO
440 PM CST TUE NOV 15 2005

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST
WEDNESDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CST WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
THIS EVENING. 

A STRONG COLD FRONT AND GUSTY NORTH TO NORTHWEST WINDS HAVE USHERED
MUCH COLDER AIR INTO THE REGION. THE GUSTINESS SHOULD CEASE AND
SUSTAINED WINDS DECREASE TO 15 TO 25 MPH BY LATE EVENING. WITH
CLEAR SKIES AND LIGHTER WINDS LATER TONIGHT, TEMPERATURES WILL
RADIATE DOWN TO FREEZING OVER THE CENTRAL HILL COUNTRY AFTER
MIDNIGHT. THE COOLING WILL CONTINUE WITH FREEZING TEMPERATURES
BEING FELT DOWN THE RIVER VALLEYS OF THE HILL COUNTRY TO THE
ESCARPMENT. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

TXZ183>185-160645-
/O.NEW.KEWX.FZ.W.0004.051116T0600Z-051116T1300Z/
VAL VERDE-EDWARDS-REAL-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY
440 PM CST TUE NOV 15 2005

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CST WEDNESDAY. 

A STRONG COLD FRONT HAS USHERED MUCH COLDER AIR INTO THE REGION.
THE GUSTINESS SHOULD CEASE AND SUSTAINED WINDS SPEEDS GRADUALLY DECREASE
OVERNIGHT. WITH CLEAR SKIES AND LIGHTER WINDS LATER TONIGHT,
TEMPERATURES WILL RADIATE DOWN TO FREEZING LEVEL SHORTLY AFTER
MIDNIGHT. BELOW FREEZING TEMPERATURES WILL BE FELT OVER THE VAL
VERDE COUNTY NORTH OF LAKE AMISTAD AND ACROSS ALL OF EDWARDS AND
REAL COUNTIES UNTIL SUNRISE WEDNESDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

TXZ173-191>194-204>209-219>225-160300-
/O.CON.KEWX.WI.Y.0002.000000T0000Z-051116T0300Z/
WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-
CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-
LAVACA-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
BASTROP...GIDDINGS...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...PEARSALL...PLEASANTON...
FLORESVILLE...KARNES CITY...GONZALES...CUERO...HALLETTSVILLE
440 PM CST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

A STRONG COLD FRONT AND GUSTY NORTH TO NORTHWEST WINDS WILL USHER
MUCH COLDER AIR INTO THE REGION THIS AFTERNOON AND EVENING. THE
GUSTINESS SHOULD CEASE AND SUSTAINED WINDS DECREASE TO 15 TO
25 MPH BY LATE EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS74 KEWX 160248
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CST TUE NOV 15 2005

...WIND ADVISORY WILL EXPIRE FOR THE EASTERN TWO THIRDS OF SOUTH
CENTRAL TEXAS...

 ...FREEZE WARNING IN EFFECT LATE TONIGHT FOR THE HILL COUNTRY...

.A STRONG COLD FRONT USHERED MUCH COLDER AIR INTO SOUTH CENTRAL
TEXAS. THE BUILDING HIGH PRESSURE WILL ALLOW WINDS TO DECREASE
THROUGHOUT THE NIGHT. TEMPERATURES WILL DROP TO FREEZING OVER THE
HILL COUNTRY AS WINDS CONTINUE TO DECREASE.

TXZ171-172-186>190-161100-
/O.EXP.KEWX.WI.Y.0002.000000T0000Z-051116T0300Z/
/O.CON.KEWX.FZ.W.0004.051116T0600Z-051116T1300Z/
LLANO-BURNET-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
INCLUDING THE CITIES OF...LLANO...BURNET...KERRVILLE...BANDERA...
FREDERICKSBURG...BOERNE...BLANCO
848 PM CST TUE NOV 15 2005

...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CST WEDNESDAY...

THE WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. A FREEZE
WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST
WEDNESDAY. 

WITH CLEAR SKIES AND DECREASING WINDS, TEMPERATURES WILL RADIATE
DOWN TO FREEZING OVER THE CENTRAL HILL COUNTRY AFTER MIDNIGHT. THE
COOLING WILL CONTINUE WITH FREEZING TEMPERATURES BEING FELT DOWN
THE RIVER VALLEYS OF THE HILL COUNTRY TO THE ESCARPMENT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

TXZ173-191>194-204>209-219>225-160400-
/O.EXP.KEWX.WI.Y.0002.000000T0000Z-051116T0300Z/
WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-
CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-
LAVACA-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
BASTROP...GIDDINGS...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...PEARSALL...PLEASANTON...
FLORESVILLE...KARNES CITY...GONZALES...CUERO...HALLETTSVILLE
848 PM CST TUE NOV 15 2005

...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. SUSTAINED
WIND SPEEDS CONTINUE TO DECREASE AS HIGH PRESSURE BUILD INTO
TEXAS. NORTH WINDS OF 10 TO 20 MPH WILL PREVAIL THROUGH THE REST OF
THE NIGHT.

$$

TXZ183>185-161100-
/O.CON.KEWX.FZ.W.0004.051116T0600Z-051116T1300Z/
VAL VERDE-EDWARDS-REAL-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY
848 PM CST TUE NOV 15 2005

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CST WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CST WEDNESDAY. 

WITH CLEAR SKIES AND DECREASING WINDS, TEMPERATURES WILL RADIATE
DOWN TO FREEZING LEVEL SHORTLY AFTER MIDNIGHT. BELOW FREEZING
TEMPERATURES WILL BE FELT OVER THE VAL VERDE COUNTY NORTH OF LAKE
AMISTAD AND ACROSS ALL OF EDWARDS AND REAL COUNTIES BEFORE SUNRISE
WEDNESDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS74 KEWX 161021
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 AM CST WED NOV 16 2005

...A FREEZE WARNING HAS BEEN ISSUED FOR TONIGHT FOR ALL OF SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY...

.A SURFACE RIDGE HIGH PRESSURE WILL BUILD ACROSS THE REGION
TONIGHT ALLOWING FOR MAXIMUM RADIATIONAL COOLING. THIS SHOULD BE
THE COLDEST NIGHT SO FAR THIS FALL ACROSS SOUTH CENTRAL TEXAS AND
THE TEXAS HILL COUNTRY.

TXZ171-172-183>190-162230-
/O.CAN.KEWX.FZ.W.0004.000000T0000Z-051116T1300Z/
/O.NEW.KEWX.FZ.W.0005.051117T0900Z-051117T1400Z/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-
INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO
421 AM CST WED NOV 16 2005

...FREEZE WARNING IS CANCELLED FOR THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CST
THURSDAY. 

THE FREEZE WARNING FOR TONIGHT INCLUDES THE FOLLOWING COUNTIES OF
THE HILL COUNTRY AND EDWARDS PLATEAU...

LLANO...BURNET...VAL VERDE...EDWARDS...REAL...KERR...BANDERA...
GILLESPIE...KENDALL AND BLANCO.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

TXZ173-191>194-202>209-217>225-228-162230-
/O.NEW.KEWX.FZ.W.0005.051117T0900Z-051117T1400Z/
WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-
WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
BASTROP...GIDDINGS...BRACKETTVILLE...UVALDE...HONDO...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...
EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETTSVILLE...CARRIZO SPRINGS
421 AM CST WED NOV 16 2005

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CST
THURSDAY. 

THE FREEZE WARNING INCLUDES THE FOLLOWING COUNTIES OF SOUTH
CENTRAL TEXAS...

WILLIAMSON...HAYS...TRAVIS...BASTROP...LEE...KINNEY...UVALDE...
MEDINA...BEXAR...COMAL...GUADALUPE...CALDWELL...FAYETTE...MAVERICK...
ZAVALA...FRIO...ATASCOSA...WILSON...KARNES...GONZALES...DE WITT...
LAVACA AND DIMMIT.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this freeze warning went out at Nov 15, 3:20 PM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Nov 15, 3:20 PM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 PM CST TUE NOV 15 2005

.DISCUSSION...
THE COLD FRONT HAS BECOME LESS DEFINED ON SATELLITE IMAGERY OVER
THE PAST SEVERAL HOURS BUT SURFACE OBS INDICATE THAT THE FRONTAL
BOUNDARY HAS CLEARED A LAREDO TO CONROE LINE. TEMPERATURES ARE
SLOWLY DROPPING BEHIND THE FRONT BUT WILL BEGIN TO PLUMMET ONCE
THE SUN SETS. STRONG AND GUSTY NORTHERLY WINDS WILL CONTINUE
ACROSS THE CWA THROUGH TOMORROW AFTERNOON. DUE TO THESE HIGH WINDS
AND VERY DRY AIR BEHIND THE FRONT...A RED FLAG WARNING WILL BE IN
EFFECT FROM 6 PM CST TONIGHT THROUGH 6 PM CST WEDNESDAY.

GFS MOS HAS BEEN TOO WARM WITH MIN TEMPS OVER THE NEXT SEVERAL
MORNINGS...WENT WITH LOWS CLOSER TO NAM GUIDANCE THAN GFS THROUGH
FRIDAY MORNING. NEAR FREEZING TEMPERATURES TOMORROW MORNING WILL
BE LIMITED TO THE HILL COUNTRY. WILL LIKELY SEE SUB-FREEZING
TEMPERATURES OVER ALMOST ALL OF THE CWA THURSDAY MORNING. DAYTIME
HIGHS WILL HOVER NEAR 60 TOMORROW AND BEGIN A SLOW WARMING TREND
OVER THE NEXT FEW DAYS.

THE EXTENDED FORECAST SHOWS A SERIES OF REINFORCING FRONTS AND
RETURN FLOW. THIS PATTERN WILL KEEP SOUTH CENTRAL TEXAS NEAR
CLIMATOLOGICAL NORMS FOR TEMPERATURES AND VERY DRY OVER THE NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              38  60  30  60 /   0   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  35  61  30  59 /   0   0   0   0
DEL RIO INTL AIRPORT           38  61  32  63 /   0   0   0   0
SAN ANTONIO INTL AIRPORT       36  60  33  64 /   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM TUESDAY FOR THE FOLLOWING COUNTIES:
ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET...
CALDWELL... COMAL... DE WITT... FAYETTE... FRIO... GILLESPIE...
GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... KERR...
LAVACA... LEE... LLANO... MEDINA... TRAVIS... WILLIAMSON... AND
WILSON.

RED FLAG WARNING FROM 6 PM TUESDAY TO 6 PM WEDNESDAY FOR THE
FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR...
BLANCO... BURNET... CALDWELL... COMAL... DE WITT... DIMMIT...
EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE...
HAYS... KARNES... KENDALL... KERR... KINNEY... LAVACA... LEE...
LLANO... MAVERICK... MEDINA... REAL... TRAVIS... UVALDE... VAL
VERDE... WILLIAMSON... WILSON... AND ZAVALA.

&&

25/04
Hazardous weather outlook, Nov 15, 3:55 PM CST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 PM CST TUE NOV 15 2005

TXZ171>173-183>194-202>209-217>225-228-161200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-
ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
355 PM CST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
A STRONG COLD FRONT HAS MOVED SOUTH OF SOUTH CENTRAL TEXAS.

A WIND ADVISORY IS IN EFFECT UNTIL 9 PM THIS EVENING ALONG AND EAST
OF A LINE FROM JUNCTION TO SABINAL AND COTULLA. THIS INCLUDES THE
CITIES OF SAN ANTONIO AND AUSTIN. NORTHERLY WINDS OF 20 TO 30 MPH
WITH GUSTS TO 40 MPH CAN BE EXPECTED.

A RED FLAG WARNING IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
WEDNESDAY FOR ALL OF SOUTH CENTRAL TEXAS. THIS IS DUE TO A
COMBINATION OF STRONG WINDS AND LOWERING RELATIVE HUMIDITIES.

TEMPERATURES WILL FALL BELOW FREEZING ACROSS PORTIONS OF THE HILL
COUNTRY IN WIND SHELTERED LOCATIONS FOR A FEW HOURS JUST BEFORE
SUNRISE. A FREEZE ADVISORY MAY BE NEEDED SHOULD WINDS DECREASE MORE
THAN FORECAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
TEMPERATURES AT OR BELOW FREEZING ARE EXPECTED TO OCCUR LATE
WEDNESDAY NIGHT INTO THURSDAY MORNING ACROSS MUCH OF SOUTH
CENTRAL TEXAS AS HIGH PRESSURE SETTLES OVER TEXAS. A FREEZE
WARNING FOR LATE WEDNESDAY NIGHT AND THURSDAY MORNING WILL LIKELY
BE ISSUED BY WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 3:56 AM CSTWind AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more17 hr

Nearby

Freeze Warnings in Texas, 2005Every freeze warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.